# SDR SWAA2022030723848

- Difficulty date: April 2, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 44,050 hours, 23,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BULLNOSE HAS DENT WITH CRACK ON UPPER CENTER OF BULLNOSE / R&R AFT CARGO DOOR BULL NOSE CENTER THRESHHOLD IAW SRM 51-40-02 & AMM 53-11-02
